American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C43) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Shun Maeta. Polyharmonic maps of order $k$ with finite $L^p$ k-energy into Euclidean spaces. Proc. Amer. Math. Soc. 143 (2015) 2227-2234.
Abstract, references, and article information   
View Article: PDF

[2] Glen Wheeler. Gap phenomena for a class of fourth-order geometric differential operators on surfaces with boundary. Proc. Amer. Math. Soc. 143 (2015) 1719-1737.
Abstract, references, and article information   
View Article: PDF

[3] Xiangrong Zhu. Bubble tree for approximate harmonic maps. Proc. Amer. Math. Soc. 142 (2014) 2849-2857.
Abstract, references, and article information   
View Article: PDF

[4] Faen Wu and Xinnuan Zhao. Non-existence of quadratic harmonic maps of $S^{4}$ into $S^{5}$ or $S^{6}$. Proc. Amer. Math. Soc. 141 (2013) 1083-1091.
Abstract, references, and article information   
View Article: PDF

[5] Shun Maeta. $k$-harmonic maps into a Riemannian manifold with constant sectional curvature. Proc. Amer. Math. Soc. 140 (2012) 1835-1847. MR 2869168.
Abstract, references, and article information   
View Article: PDF

[6] G. Kokarev and D. Kotschick. Fibrations and fundamental groups of Kähler-Weyl manifolds. Proc. Amer. Math. Soc. 138 (2010) 997-1010. MR 2566566.
Abstract, references, and article information
View Article: PDF

[7] Kensho Takegoshi. A note on divergence of $L^{p}$-integrals of subharmonic functions and its applications. Proc. Amer. Math. Soc. 131 (2003) 2849-2858. MR 1974342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1